# SDR FDEA201611104202

- Difficulty date: November 10, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,447 hours, 25,682 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Part number: 311N5002139
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND NR 1 ENGINE INBD AFT HINGE BOLT HOLE DAMAGED.   REPAIRED IAW EA TF-5450-T0328068P2.
